# SDR SIMA20151120001

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 28,036 hours, 23,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR FUSELAGE I SKIN CRACKS AT FRAME 75 ABOVE STRINGER 2R.  PERFORMED PERMANENT REPAIR OF RT REAR FUSELAGE I SKIN AT FRAME 75 ABOVE STRINGER 2R IAW ERS-EM-53MR-1791.
